MathSciNet Relay Station
MathSciNet bibliographic data
MR2126210 (2005k:22012) 22E20 (20E18)
Klopsch, Benjamin On the Lie theory of $p$-adic analytic groups. Math. Z. 249 (2005), no. 4, 713–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement